Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


human growth hormone

Jun 29, 2008

I have been on meds for 5 years now I have put on 10kg I do excercise 3-4 a week and cant get rid of my stomach . It just wont sift !! I was wondering if human growth hormone would help . Based in Spain my doctor wasnt too keen . I am otherwise healty I am taling rayataz, norvir and kivexa I am in propotion everywhere else except I have pot belly!!

Response from Dr. Pierone

Hello and thanks for posting.

There are studies which show human growth hormone improve lipohypertrophy and can reduce visceral fat. However, the treatment is expensive and may produce side effects like diabetes mellitus and soft tissue thickening.

Another approach would be to switch off the protease inhibitors if you have the option. One way would be to change the Norvir and Reyataz to a non-nucleoside reverse transcriptase inhibitor like Viramune of Sustiva. Switching the protease inhibitor to an integrase inhibitor like Isentress would be another means to lessen the metabolic side effects.

I hope this information helps and best of luck!



Previous
Loss of muscle in inner thighs and buttox
Next
HIV/sports

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement